HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Bipolar Disorder (http://www.healthboards.com/boards/bipolar-disorder/)
-   -   they've upped the meds, why am I so tearful? (http://www.healthboards.com/boards/bipolar-disorder/434353-theyve-upped-meds-why-am-i-so-tearful.html)

jgr01 10-04-2006 08:27 AM

they've upped the meds, why am I so tearful?
 
Hi,

I have been having panic attacks, self medicating, paranoid and dellusional for about 6 weeks. This has been exacerbated by my dad's death, a real bad debt situation and some other marital issues.

I started the new dose Friday night (2000mg from 1500mg Depakote) plus Clonazapam at night to sleep.

The last 3 days have felt much better, but today and am in total despair.

We have decided in order to clear the debts we are selling the house we live in and making a one time payoff to all creditors under a gov't backed scheme. I am giving all my equity in this house to my husband to do this. I am moving 2 1/2 hours away back to the south west coast where I come from, and where I have pretty much always wanted to go back to. We live just outside London now, commuter belt surrounded by the rat race and really wealthy women that do nothing or are involved in the corporate ladder. Something which i quit in April because Software is so vapid and souless plus being the MD put untold stress on my condition.

I've done the new math today; my house down south which i own pre marriage plus a rental house for my husband up here so he can see his kids, just doesn't add up; he wants a whole house, but it's his 140k debt which he never told me about that's put us in this situation. He keeps going on about moving to Dorset for my health. He has always been against it when I have suggested it before, because of his work but mainly children. Because I am so scared of work right now I feel totally trapped. I forsee many conversations in the future about it being my fault he has to travel so much and not see his kids. If the marriage fails due to the distance I will have lost circa 100k. I can't survive financially right now on my own. I hate being dependant. I am so scared of the future. I am scared to include the debt of have in this agreement (25k, which was ok when i earnt 108k pa) because of the stigma for the future. I am so desperate and confused.
I can't stop crying and I just want to take off now with my daughter back down south, with my equity and let him just get on with his life. Is this confusion because the meds are still not right? Yesterday everything was great.

Help.

catlover4156 10-04-2006 06:07 PM

Re: they've upped the meds, why am I so tearful?
 
Hi there, I was recently diagnosed Bipolar with acute anxiety (age 47), and am on Geodon, Seroquel and Klonopin. Terrible insomnia. This all began in early August, and I have really been "losing it". I take the meds regularly but still have these horrific creepy "visions". I know they aren't real, so I don't think they're delusions, but they're awful. Dead people and things like that; I have to turn the channel if a horror movie commercial comes on, which is totally unlike my normal personality.

My heart goes out to anyone with anxiety and Bipolar; two very disabling conditions.

gav_73 10-04-2006 10:40 PM

Re: they've upped the meds, why am I so tearful?
 
jgr01, You know, with everything that you're facing all at once, it is no wonder that you are feeling the way you are. When you start to feel panicky, try taking a deep breath and do whatever you can to convince yourself that everything is going to be OK, because it is. It sounds as if your husband is coming around by suggesting moving somewhere you might feel better, even if he's wrong and you've changed your mind. We have to try to remember that they really don't understand and are just grasping at straws when trying to help us.

I, too, started having panic attacks when they uped my meds, and I had never had one before. I made my husband take me to the hospital because I literally thought I was going to die. The next night, I had another one. However, I was able to control it the second time, and haven't had one since (knock on wood). Are you afraid of your medications? Because I was. Actually, Fallen brought that to my attention, and I was able to pinpoint side effects of the meds that were triggering the panic attacks, after she did. Could that be happening to you as well? If not, you've got plenty to be anxious about without that adding to it.

Take care of yourself. You have just been diagnosed and are going through all of these scary things at once, things that could throw anyone for a loop. But you can handle it. You've been through so much in your life already. You can handle this! You really can. If it gets too scary, remember that. Tell it to yourself over and over and over until you listen. Go into your own little space and take a time out to calm down, and tell yourself that things will be alright until you feel calm enough to face it.

And you can! :angel:

jgr01 10-06-2006 05:13 AM

Re: they've upped the meds, why am I so tearful?
 
Hi Gav,

well, actually the panic attacks started before they upped the meds. I have been diagnosed for 6 years....

I've never been afraid of the meds, but I am really only just beginning to accept the beautiful person I am with this condition; this board is helping me do that.

The new meds, well, tearful the other day, hypomanic yesterday and pretty hypo today too! (although forgot to take my clonazepam last night...). Keep trying to do one thing at a time but my mind is racing with all the other things I need to do...but when I think calm down, sit, write the things down, MY BRAIN STOPS! Like it's been put on pause!!!!!! :dizzy:

Going to have a little lie down now and see how I feel when I get up. I thought the extra Depakote was supposed to stop the hypo's?!!!!!

thanks for your advice

jgr x


All times are GMT -7. The time now is 02:41 PM.